# SDR CA991027027

- Difficulty date: October 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2435 · Starter-Generator
- Part: Contactor
- Part number: AJA4N
- Condition: Malfunctioned
- Location: Starter/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) WHEN MAINTENANCE APPLIED GROUND POWER TO THE AIRCRAFT, THE NR 2 ENGINE BEGAN TO ROTATE.  STARTER CONTACTOR 2431-K2 WAS REPLACED AS WELL AS STARTER/GENERATOR WHICH HAD EXCEEDED DUTY LIMITS.
